MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE MODULAR HD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ELITE MODULAR HD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 9625-73-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2010, the patient underwent the tha surgery for left oa with the stem and head.On an unknown date, the patient reported pain and visited the hospital.The pain cause was sciatica, but the x-rays showed that the osteolysis and atrophy of the proximal lateral femur were observed.In october, the revision surgery will be performed.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.¿ device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ELITE MODULAR HD 28MM +0
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12624271
Report Number1818910-2021-22675
Device Sequence Number3370342
Product Code JDI
UDI-Device Identifier10603295243168
UDI-Public10603295243168
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9625-73-000
Device Catalogue Number962573000
Device Lot Number3024744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELITE MODULAR HD 28MM +0; ELITE PLUS SZ 4 FLANGED; ELITE MODULAR HD 28MM +0; ELITE PLUS SZ 4 FLANGED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale